q-Euler Lagrange Equation
Amna Hasan1, Hakeem A. Othman2 & Sami H. Altoum3 Show affiliations
- Department of Mathematics, College of Sciences, Albaha University, KSA, Saudi Arabia
- Department of Mathematics, AL-Qunfudhah University College, Umm Al-Qura University, Mecca, KSA, Saudi Arabia
- AL-Qunfudhah University College, Umm Al-Qura University, Mecca. KSA, Saudi Arabia
American Journal of Applied Sciences, Volume 16, Issue 9, pp. 283–288 · doi.org/10.3844/ajassp.2019.283.288
Abstract
In this work, for q ∈ (0, 1), the q-deformation of Euler- Lagrange equation is studied; we use q-derivative (or Jackson derivative) to deduce a new formula of Euler- Lagrange equation. Some examples are presented.
Licence and reuse
Open access. This article is licensed under a Creative Commons Attribution 3.0 Licence (CC BY 3.0), as printed on the article, which permits use, sharing, adaptation, distribution and reproduction in any medium or format, as long as you give appropriate credit to the original authors and the source. No permission is needed.
How to reuse this articleResponses (0)
About this article
Hasan, A., Othman, H. A. & Altoum, S. H. (2019). q-Euler Lagrange Equation. American Journal of Applied Sciences, 16(9), 283–288. https://doi.org/10.3844/ajassp.2019.283.288
- Licence
- CC BY 3.0
- Issue
- Volume 16, Issue 9
- Policies
- Editorial independenceUse of generative AIData availabilityAppeals and complaints
- Version
- Version of record
